Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Group rings whose units form a nilpotent or FC group


Authors: M. M. Parmenter and C. Polcino Milies
Journal: Proc. Amer. Math. Soc. 68 (1978), 247-248
MSC: Primary 20C05; Secondary 16A26
DOI: https://doi.org/10.1090/S0002-9939-1978-0498817-9
MathSciNet review: 0498817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05, 16A26

Retrieve articles in all journals with MSC: 20C05, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0498817-9
Keywords: Group rings, unit groups, nilpotent, FC group
Article copyright: © Copyright 1978 American Mathematical Society